Search Filters
Format Format
Subjects Subjects
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range

Topology and its applications, ISSN 0166-8641, 05/2016, Volume 204, pp. 1 - 7
In this paper we completely describe the Deligne groupoid of the Lawrence–Sullivan interval as two parallel rational lines. 
Deligne groupoid | Lawrence–Sullivan inerval | Maurer–Cartan elements | Lawrence-Sullivan inerval | Maurer-Cartan elements
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.